# SDR A8JA2018102230029

- Difficulty date: October 13, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Make and model: Lear 60LEAR
- Aircraft serial: 60332
- Aircraft time: 3,715 hours, 2,170 cycles
- Engine: Pwa PW305A
- Engine time: 3,470 hours, 2,419 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON 10/13/2018, COMPANY SCHEDULED FLIGHT FROM HOU-DAL-ELP.  AIRCRAFT DEPARTED HOU AND TRAVELED TO DAL WITH NO ISSUES.  AT APPROXIMATELY 0200 CST, AIRCRAFT DEPARTED DAL ENROUTE TO ELP.  AROUND 20 MINUTES INTO THE FLIGHT AT OR AROUND FL380, CREW EXPERIENCED LEFT HAND ENGINE ROLLBACK TO AROUND FLIGHT IDLE (50%-60%).  CREW CARRIED OUT CHECKLIST PROCEDURES AND RETURNED TO ORIGIN AIRPORT OF DAL WITHOUT EVENT.  CAUSE OF ENGINE ISSUE REMAINS UNKNOWN.  ENGINE IS A RENTAL.
